MAUDE Adverse Event Report: CENTINEL SPINE, LLC. PRODISC L INFERIOR PLATE, SIZE MEDIUM, 0, STERILE; PROSTHESIS, INTERVERTEBRAL DISC

CENTINEL SPINE, LLC. PRODISC L INFERIOR PLATE, SIZE MEDIUM, 0, STERILE; PROSTHESIS, INTERVERTEBRAL DISC
Model Number PDL-M-IP00S
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Information provided by the reporter as well as copies of the imaging taken indicate the prodisc l pe inlay has dislodged/expelled from the inferior endplate.This may be contributing to the patient's continued pain.During the latest follow up where the patient was complaining of pain, the dislodged inlay was discovered.At the time of this complaint, there is no clear indication from the surgeon whether he will revise the patient.There is no indication from the surgeon what may have caused the inlay to dislodge from the inferior endplate.The surgeon felt there were no technical issues contributing to the inlay expulsion.This reported malfunction is likely to lead to surgical intervention to preclude serious injury thus an mdr submission is required.Dhr review did not find any problems during manufacturing which may have caused or contributed to the reported complaint.The rate of complaints was found to be within allowable limits based on the risk assessment.The risk assessment identified the risks associated with pe inlay dislodged/expelled, and there was no indication of any new risks based on the investigation.No device has been explanted for evaluation as of this complaint.During review of provided patient imaging, it was noted that the superior endplate does not appear to be centered anterior-posterior in the l5 vertebral body.Through the pre, post-op, and follow up images there is a shortened posterior height due to bone formation.This formation does not appear to be removed through the imaging, and is noticeable posterior to the pdl device.This may indicate the remobilization of the segment is not adequate.Decompression may not be adequate for this patient.This submission is the 2nd of 3 devices involved in this event.
 
Event or Problem Description
A patient received a prodisc l construct on (b)(6) 2018.During a patient follow up appointment on an unknown date, the patient complained of pain.Imaging was taken on an unknown date at or after the follow up exam.The imaging revealed the prodisc l pe inlay had dislodged from the inferior endplate.The pe inlay expulsion is likely to lead to surgical intervention to preclude serious injury.

Brand Name
PRODISC L INFERIOR PLATE, SIZE MEDIUM, 0, STERILE
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
CENTINEL SPINE, LLC.
900 airport rd, suite 3b
west chester PA 19380
MDR Report Key11585874
Report Number3007494564-2021-00023
Device Sequence Number14527288
Product Code MJO
UDI-Device Identifier00843193111753
UDI-Public00843193111753
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
P050010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Model NumberPDL-M-IP00S
Device Catalogue NumberN/A
Device Lot NumberH387027
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/03/2021
Initial Report FDA Received Date03/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age29 YR